# SDR DALA1231619009

- Difficulty date: May 13, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N909DE
- Make and model: Doug MD-88
- Aircraft serial: 53418
- Aircraft time: 48,492 hours, 38,526 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Pin
- Condition: Worn
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUNCTIONAL CHECK OF TAILCONE RELEASE SYSTEM FOUND EXCESSIVE WEAR ON PIN ASSEMBLY FITTING.  REMOVED AND REPLACED PIN PER AMM.  OPERATION CHECKS GOOD.  OKAY FOR SERVICE.
